Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 24, 20118 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jun 24, 2011, 4:12 PM EDT for 8 counties in Georgia. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 4:12 PM EDT (20:12 UTC)
Expired
Jun 24, 2011, 5:00 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA

Counties Catoosa County, GA, Dade County, GA, Fannin County, GA, Gilmer County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 135 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:15 PM EDTTSTM WND DMG4 Wnw Trenton, GADADE COUNTY 911 REPORTS 4-5 DOWNED TREES IN THE POPLAR SPRINGS ROAD AREA.
Jun 24, 5:04 PM EDTTSTM WND DMGTrion, GACHATTOOGA COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF 2 DOWNED TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1316 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

956 
WWUS82 KFFC 242012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUN 24 2011

GAZ001>007-011-012-019-242100-
412 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES UNTIL 500 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS FROM AROUND CONASAUGA LAKE TO CHATSWORTH... 
LAFAYETTE AND COLE CITY...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...COHUTTA
WILDERNESS...ETON...CRANDALL...SUMAC...CISCO...GREGORY...TENNGA...
ROCKY FACE...DAWNVILLE...TUNNEL HILL...BEAVERDALE...VARNELL...BLUE 
SPRING AND BEAUMONT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON 
ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3498 8414 3495 8418 3493 8417 3456 8441
      3456 8465 3449 8478 3449 8551 3498 8560
TIME...MOT...LOC 2010Z 286DEG 23KT 3492 8461 3475 8479
          3466 8549 3493 8575

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 24, 3:58 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 24, 3:58 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT FRI JUN 24 2011

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ACTIVE NORTHWEST FLOW PATTERN IN PLACE ACROSS THE REGION ONCE AGAIN
ON BACK SIDE OF DEEP UPPER LOW ACROSS THE NORTHEAST U.S. AND EAST
SIDE OF INTENSE SUBTROPICAL RIDGE OVER TX. A SERIES OF EMBEDDED
DISTURBANCES TO TRACK ACROSS THE REGION AND IMPINGE ON A VERY
MOIST...UNSTABLE LOW-LEVEL ATMOSPHERE...ESPECIALLY THROUGH THE SHORT
TERM.
THE FIRST DISTURBANCE WAS TRACKING ACROSS MIDDLE/EASTERN TN THIS
AFTERNOON AND A LARGE COMPLEX OF THUNDERSTORMS WAS ALREADY
DEVELOPING IN RESPONSE...WITH ADDITIONAL THUNDERSTORMS DEVELOPING
ESE FROM THIS AREA ACROSS N GA INTO NC/SC. WRF/HRR CONVECTIVE MODELS
AND GFS/ECMWF LOW/MID-LEVEL MOISTURE FIELDS SUGGEST THAT THIS
ACTIVITY WILL PROPAGATE SOUTHWARD DURING THE EVENING TOWARD ATL-AHN
AND THEN TOWARD CSG-MCN BY 06Z BEFORE DISSIPATING. AN EVEN MORE
POTENT DISTURBANCE IS EVIDENT IN THE MODELS FOR SAT...WITH GOOD
INDICATION OF A POTENTIAL MCS TYPE EVENT...SIMILAR TO THOSE WE SAW
LAST WEEK. ECMWF/GFS IN GOOD AGREEMENT IN AN MCS ENTERING NW GA
BEFORE 18Z SAT...TRACKING SE TOWARD ATL-CSG IN THE 18Z-00Z TIME
FRAME. ALTHOUGH THE UPPER RIDGE BUILDS SLIGHTLY EASTWARD FOR
SUN...YET ANOTHER DISTURBANCE TRACKS AROUND THE UPPER
RIDGE...ALTHOUGH THIS TIME MORE INTO NE/EC GA...AS THE UPPER RIDGE
ATTEMPTS TO DIMINISH ACTIVITY IN THE FAR WESTERN PART OF THE STATE.
NEEDLESS TO SAY...EXPECT GOOD CHC DIURNALLY DRIVEN POPS EACH DAY
THROUGH THE SHORT TERM.

MAX/MIN TEMPS NOT EXPECTED TO CHANGE MUCH WITH NO CHANGE IN AIR MASS
EXPECTED. MAV/MET BLEND BEST OPTION AS NO CONSISTENCY FROM
RUN-TO-RUN AS TO WHICH MODEL DOES BETTER. OVERALL...THE MET MOS HAS
BEEN SLIGHTLY BETTER FOR MIN TEMPS THE PAST FEW CYCLES...WHILE THE
MAV MOS HAS DONE SLIGHTLY BETTER FOR MAX TEMPS.

.LONG TERM /MONDAY THROUGH FRIDAY/...
ONLY SUBTLE CHANGES EXPECTED DURING THE LONG TERM PERIODS. THE
STRONG SUBTROPICAL RIDGE ATTEMPTS TO EXPAND SLIGHTLY EASTWARD
THROUGH THE FIRST PART OF THE LONG TERM...BUT NEVER FAR ENOUGH EAST
TO COMPLETELY SHUT OFF THE POTENTIAL FOR NW FLOW THUNDERSTORMS AND
POSSIBLE MCS ACTIVITY. THUS...THERE MIGHT BE A SLIGHT DECREASE IN
CONVECTIVE CONVERGE...MAINLY ACROSS WESTERN SECTIONS MON-TUE...BUT
BY NO MEANS A CLEAR SIGNAL THAT POPS CAN BE DROPPED BELOW
MENTIONABLE VALUES ANYWHERE. DURING THE LATER PORTIONS OF THE
EXTENDED...THE UPPER RIDGE RETREATS WEST...SO OUR REGION IS ONCE
AGAIN PLACED IN AN ACTIVE NW FLOW REGIME. IN ADDITION...THERE ARE
HINTS OF AN EASTERLY WAVE DEVELOPING ACROSS THE EASTERN GULF INTO
THE SE U.S. AND REMAINING NEARLY STATIONARY FOR SEVERAL DAYS. THIS
WILL FURTHER ENHANCE THE CONVECTIVE POTENTIAL ACROSS THE REGION.
OVERALL...EXPECTED A VERY UNSETTLED PATTERN FOR THE NEXT 10 DAYS
WITH SCATTERED TO NUMEROUS DIURNALLY DRIVEN THUNDERSTORMS.
OTHERWISE...IT WILL REMAIN HOT AND HUMID WITH NO APPRECIABLE
TEMPERATURE CHANGE EXPECTED AS INDICATED IN THE LATEST MEX MOS.

19
&&

.AVIATION...
18Z UPDATE...
MAIN FORECAST CONCERN THIS PERIOD IS DEVELOPING CONVECTION OVER
PORTIONS OF NORTH GEORGIA. CONVECTIVE MODELS SHOWING STORMS
HOLDING TOGETHER AND PUSHING INTO ATL TAF SITES BETWEEN 22-00Z.
OTHERWISE VFR CONDITIONS ANTICIPATED...WITH WEST TO NORTHWEST
WINDS. WIND SPEEDS WILL DIMINISH OVERNIGHT TO NEAR 5KTS...
INCREASING ONCE AGAIN TOMORROW AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE IN WINDS...CIGS...VISIBILITIES.
MEDIUM CONFIDENCE IN CONVECTION/WEATHER.

12
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  95  66  96 /  50  30  30  40
ATLANTA         73  91  71  94 /  50  60  40  40
BLAIRSVILLE     66  87  65  89 /  30  30  30  40
CARTERSVILLE    72  92  65  94 /  50  50  30  40
COLUMBUS        73  93  72  96 /  40  60  50  40
GAINESVILLE     72  92  68  93 /  50  50  30  40
MACON           72  95  69  98 /  40  60  50  40
ROME            70  93  67  95 /  50  50  30  40
PEACHTREE CITY  70  92  64  94 /  50  60  40  40
VIDALIA         73  95  75  98 /  30  20  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON...
LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

19/12
Hazardous weather outlook, Jun 24, 3:00 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUN 24 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
300 PM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON.
ISOLATED THUNDERSTORMS MAY BE SEVERE IN NORTH GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE INTO NORTH
GEORGIA THIS AFTERNOON AND THEN REMAIN STATIONARY TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE
DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
DAYTIME HEATING WILL AID IN THUNDERSTORM DEVELOPMENT AHEAD OF THE
SURFACE BOUNDARY THIS AFTERNOON. CAPE VALUES WILL INCREASE TO 1500 TO
2000 WITH LIFTED INDEX VALUES FALLING TO NEAR -4.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 24, 1:44 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT FRI JUN 24 2011

GAZ006>008-015-241830-
144 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN UNION...
LUMPKIN...FANNIN AND GILMER COUNTIES UNTIL 230 PM EDT...

AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ELLIJAY TO JONES MILL TO BIG FROG
MOUNTAIN...MOVING EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS UNION...
LUMPKIN...FANNIN AND GILMER COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE EAST ELLIJAY...ELLIJAY...
MOUNTAINTOWN...HIGDON...COLWELL...JONES MILL...BLUE RIDGE...CHERRY
LOG...ROY...MINERAL BLUFF...PISGAH...LOVING...MORGANTON...MARION AND
HEMP.

&&

LAT...LON 3489 8387 3452 8391 3459 8419 3462 8419
      3460 8422 3460 8425 3467 8459 3497 8456
TIME...MOT...LOC 1742Z 280DEG 31KT 3481 8444
Special weather statement, Jun 24, 2:04 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT FRI JUN 24 2011

GAZ009-241830-
204 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 230 PM EDT...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TATE CITY...MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PLUM ORCHARD GAP SHELTER...TITUS AND TATE CITY.

&&

LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
      3492 8359 3491 8360 3493 8366 3499 8364
      3500 8355
TIME...MOT...LOC 1804Z 287DEG 24KT 3497 8355
Special weather statement, Jun 24, 2:30 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT FRI JUN 24 2011

GAZ006-008-009-015-016-241915-
230 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 315 PM
EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARGRET...MOVING EAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CAMP MERRILL...HAWK
MOUNTAIN SHELTER...JONES CREEK...STOVER CREEK SHELTER...DIAL...
HURST...LOVING...GOOCH MOUNTAIN SHELTER...OWLTOWN...BLAIRSVILLE...
SUCHES AND BLOOD MOUNTAIN SHELTER.

&&

LAT...LON 3493 8358 3488 8365 3482 8365 3480 8367
      3477 8363 3475 8362 3465 8365 3454 8362
      3464 8421 3466 8423 3467 8424 3494 8422
      3500 8378 3499 8358
TIME...MOT...LOC 1829Z 282DEG 31KT 3471 8411
Special weather statement, Jun 24, 2:50 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT FRI JUN 24 2011

GAZ001>005-241930-
250 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES UNTIL 330
PM EDT...

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GREGORY TO WILDWOOD...MOVING EAST AT 40
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES THROUGH 330
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAKEVIEW...MORGANVILLE...WILDWOOD...NEW ENGLAND...GRAYSVILLE...FORT
OGLETHORPE...CHATTANOOGA VALLEY...FAIRVIEW...TENNGA...INDIAN
SPRINGS...CHICKAMAUGA...NOBLE...SALEM...BLUE SPRING AND BEAUMONT.

&&

LAT...LON 3499 8462 3486 8462 3469 8511 3495 8557
      3499 8522 3500 8469
TIME...MOT...LOC 1850Z 277DEG 33KT 3499 8477 3498 8510
          3493 8537
Special weather statement, Jun 24, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUN 24 2011

GAZ001>007-011-012-019-242100-
412 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES UNTIL 500 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND CONASAUGA LAKE TO CHATSWORTH...
LAFAYETTE AND COLE CITY...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...COHUTTA
WILDERNESS...ETON...CRANDALL...SUMAC...CISCO...GREGORY...TENNGA...
ROCKY FACE...DAWNVILLE...TUNNEL HILL...BEAVERDALE...VARNELL...BLUE
SPRING AND BEAUMONT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3498 8414 3495 8418 3493 8417 3456 8441
      3456 8465 3449 8478 3449 8551 3498 8560
TIME...MOT...LOC 2010Z 286DEG 23KT 3492 8461 3475 8479
          3466 8549 3493 8575

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:44 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Lumpkin, Union46 min
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTowns26 min
Jun 24, 2:30 PM EDTSpecial Weather StatementFFCTowns, Union, White45 min
Jun 24, 2:50 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield40 min
Jun 24, 3:04 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White41 min
Jun 24, 3:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield48 min
Jun 24, 3:31 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer16 min
Jun 24, 4:38 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker37 min
Jun 24, 4:56 PM EDTSpecial Weather StatementFFCDawson, Lumpkin34 min
Jun 24, 5:08 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon22 min
Jun 24, 5:18 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Pickens42 min
Jun 24, 5:25 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Floyd, Gordon, Pickens50 min
Jun 24, 5:28 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 24, 5:35 PM EDTSpecial Weather StatementFFCHall, White25 min
Jun 24, 5:56 PM EDTSpecial Weather StatementFFCCobb, Paulding, Polk49 min
Jun 24, 5:59 PM EDTSpecial Weather StatementFFCUpson31 min
Jun 24, 6:04 PM EDTSpecial Weather StatementFFCBanks, Jackson41 min
Jun 24, 6:14 PM EDTSpecial Weather StatementFFCOglethorpe46 min
Jun 24, 6:24 PM EDTSpecial Weather StatementFFCFayette36 min
Jun 24, 6:28 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton47 min
Jun 24, 6:29 PM EDTSpecial Weather StatementFFCDeKalb, Fulton, Gwinnett46 min
Jun 24, 6:32 PM EDTSpecial Weather StatementFFCHaralson, Paulding43 min
Jun 24, 6:35 PM EDTSpecial Weather StatementFFCUpson40 min
Jun 24, 6:39 PM EDTSpecial Weather StatementFFCMadison36 min
Jun 24, 6:54 PM EDTSpecial Weather StatementFFCClayton36 min
Jun 24, 7:01 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson16 min
Jun 24, 7:05 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry40 min
Jun 24, 7:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 24, 7:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard27 min
Jun 24, 7:43 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Henry, Spalding47 min
Jun 24, 7:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jun 24, 7:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard51 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.